# SDR UALA2010020100411

- Difficulty date: February 1, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 35,952 hours, 4,483 cycles
- Engine: Pwa PW4090
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: S218W1015
- Part serial: 9805135
- Condition: Unknown
- Location: 9805135
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EAI VALVE RT STATUS MESSAGE.   ANTI-ICE SYS IS FAULTY.  REPLACED EAI VALVE AND CONTROLLER. OPS CHKS ARE NORMAL.
